Jump to content
Sign in to follow this  
intro321

Depression while using gear/supplements

Recommended Posts

Anyone else suffer badly from depression while on anything? 

Feel like no matter what I use I feel depressed while it's in my system after a few days to a week then start to feel better when it's out my system. Talking about gear/sarms mostly.

Seems like the only ones that don't have this effect is dbol and proviron because of there "feel good" effect, is there any others that have this same effect?

Share this post


Link to post
Share on other sites

I’ve never used proviron. Dbol gives a mild amphetamine like high in many users, myself included. I’ve not used sarms. 19nor certainly results in me not feeling myself. Test alone over 450 is the same. Chuck a bit of mast in and I feel about normal but not exactly on top of the world sometimes.

What exactly are you expecting? To screw around with your bodies natural hormonal balance and feel “fine” 

It doesn’t work like that I’m afraid.

I’m 47 and I’ve done a fair bit of trying my time.  

Sorry to piss on your chips.
 

Share this post


Link to post
Share on other sites

Dbol makes me feel terrible. 

I've been on Sus and deca since Jan and due to finish end of month, past week I've been feeling quite depressed but I'm on medication for depression anyway so might just be having a moment. 

Share this post


Link to post
Share on other sites
15 hours ago, intro321 said:

Anyone else suffer badly from depression while on anything? 

Feel like no matter what I use I feel depressed while it's in my system after a few days to a week then start to feel better when it's out my system. Talking about gear/sarms mostly.

Seems like the only ones that don't have this effect is dbol and proviron because of there "feel good" effect, is there any others that have this same effect?

 

How many more threads like this are going to get posted?

I'm having suicidal thoughts, it's sending my anxiety through the roof  or causing crippling depression, what should I do or what can I add/take to help?

Stop taking them it's really that simple, unless you're on the road to Olympia or are being paid a large salary for your physique - then surely your health and especially mental health is much more important than a few lbs of muscle. 

Yes certain compounds are going to be worse than others and that will be down to the individual, but I know for a fact if I started using AAS and it impacted my mental health they would be gone immediately without question. 

 

Share this post


Link to post
Share on other sites

Very good post above from @TALBOTL

Too many people experiencing terrible side effects at the minute and the most worrying ones of all- Mental health problems. 

Nobody is going to be impressed with your physique in a mental health unit or even more common now days- the morgue.

This isn’t a game it’s a lifestyle but when that lifestyle becomes too much for your health then maybe it’s time to call it a day.

I have bipolar and maybe I shouldn’t use steroids but I know what I can and can’t use and I know what I should avoid like the plague and wouldn’t so much as look at a bottle of tren or a tub of superdrol these days.

We are all individual and respond differently to each compound and regardless of what others are using or spouting on the forums or social media not everything is going to agree with us like it does others. 

I mostly stick to test only cycles these days and may throw in a mild oral once or twice a year. 

Weigh up all the risks and consider the damage you can do to yourself before it’s too late because trust me I’ve known people run tren and deca and ended up very unwell and the mental damage It’s done now seems permanent, someone might be able to run grams and grams of this stuff and be happy and on top of the world where as other do a moderate 13 weeker and get bad half way through and ask what’s wrong, baffles me at times. 

Danny.
 


 

Share this post


Link to post
Share on other sites

Having both very low and very high E2 at times has made me depressed to very depressed at times, as well as using aromasin on occasion for some reason, even if I use very low doses. I do very well mood wise I’ve noticed though if I keep test at a moderate dosage, remove the AI and use a DHT drug like proviron and masteron at a low-is dosage for their anti-E effects but not at such a high dose that my E2 lowers, which I’ve surprisingly had happen at 150mg of test a week and 25mg of proviron daily 3.5 weeks in roughly.

 

Tbol also has a mood boosting effect for me, this may be because its similar to dbol chemically but I’m not sure. Anavar and Anadrol too somewhat. Using test at 500mg of test a week with no orals and 12.5mg of aromasin over 2x a week or no AI at all gave me some of the worst mental effects ever, with no AI at that dose I felt good for the  most part but would get depressive episodes where I’d be extremely emotional too, after using aromasin too much which crashed my E2 I had next to no emotions, brain fog and mild depression too, as well as severe insomnia and regular panic attacks, luckily I was able to pin point it down to the excessive AI use as I was about to throw all of my gear in the bin at that point.

 

If I took 12.5mg of aromasin I also weirdly had mild depressive thoughts the day after, even if my E2 was high to begin with, I tried spacing out my dosage instead by taking 6.25mg instead which felt slightly better but now I choose to use no AI and instead use either a low dose of proviron or masteron. Have never felt better honestly in terms of mood and confidence. Recent research also shows estrogen is neuroprotective and cardioprotective so it’s unlikely I’ll ever be using AI again.

Share this post


Link to post
Share on other sites
12 hours ago, TALBOTL said:

 

How many more threads like this are going to get posted?

I'm having suicidal thoughts, it's sending my anxiety through the roof  or causing crippling depression, what should I do or what can I add/take to help?

Stop taking them it's really that simple, unless you're on the road to Olympia or are being paid a large salary for your physique - then surely your health and especially mental health is much more important than a few lbs of muscle. 

Yes certain compounds are going to be worse than others and that will be down to the individual, but I know for a fact if I started using AAS and it impacted my mental health they would be gone immediately without question. 

 

I think there may possibly be a link between depression and body image (or the idea of, when i look good i will feel better), which may be why were seeing all these threads...

Share this post


Link to post
Share on other sites
10 hours ago, fakenattymatty said:

I think there may possibly be a link between depression and body image (or the idea of, when i look good i will feel better), which may be why were seeing all these threads...

Yeah all these millennials / gen-z lot are at it now - totally body self obsessed. I think it's a bit concerning if you're young and doing all that s**t - just go out and have a laugh.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×